# SDR ASAA2015111414237

- Difficulty date: November 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 33,413 hours, 9,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER AT ROW 16/17 FELL OFF.  ACFT GROUNDED.  REINSTALLED SIGN COVER.
